| Model Number |
88866267-61 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Local Reaction (2035)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a follow up after an open procedure where suture was used on abdominal closure, the surgeon had to go back in to close the patient back up as it was seen that there was separation in the suture line.It was also noted that there was an unusual tissue reaction.